my seamen has gotten very thick and white. I am wondering what it could have caused it. I recently got out of the hospital. It appears I had a overdose on the Zpack antibotict. I was perscribed it twice in less than 45 days. The second dose was a double does, 500mg per day for 5 days. In the hospital I had dark yellow urine. No blood in urine. I was anemic. Now my hemoglobin is fine. The only symptom i still have is the elevated kidney enyzmes. I am wondering if it is all connected and I can expect my seamen to go back to normal if i get the enyzme thing cleared up?
Hi there,Thanks for your question. Please be patient for a response as I may be in the OR or driving, but will get back to you ASAP.Semen should normal be thick and white. As long as you don't have burning when you urinate, you should be fine and yor semen should return to its normal consistency for you in a few weeks. This likely has nothing to do with your elevated kidney enzymes or having had taken the antibiotics. It sounds to me like there is nothing wrong at all. Hope this helps
I understand that its normally white and thick. Mine usually has more fluid in it. Not really thick. So it has changed. What could cause the consistency of a man's seaman change?
Debydration and infection of the prostate can change the consistency of the semen. If you don't have pain in your prostate region and you are not trying to concieve a child, I would not worry about it. It will likely return to normal in a few weeks. Hope this helps.